# SDR DALA2021102006499

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP, SECTION 4, AS FOLLOW: HOLE #2 CORROSION ON FITTING AND SKIN, BTW 2 AND 5 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AT 3 OCLOCK POSITION, HOLE #4 CORROSION ON FITTING AT 2 OCLOCK POSITION AND CORROSION ON SKIN AT 7 O?CLOCK POSITION, HOLE #5 CORROSION ON FITTING AT 2 OCLOCK POSITION AND CORROSION ON SKIN AT 7 OCLOCK POSITION AND HOLE #10 CORROSION ON SKIN, BTW 3 AND 5 OCLOCK POSITION, IN REF. CARD. (1989597)
